# SDR CKSA98724

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 293C1211
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 923
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND IN C-1 PIT, FS 923 AT STRINGER 41, THE TOP OF FLOORBEAM, INSIDE THE PLASTIC SUPPORT BLOCK IS CORRODED.  CORROSION OUT OF LIMITS IAW SRM 51-21-01 AND 53-23-00 FIG 801.  FABRICATED REPAIR PARTS IAW SRM 53-23-00 FIG 802.  TREATRED, PRIMED AND INSTALLED IAW SRM 53-23-00 FIG 802.  FOUND DURING SCHEDULED C-CHECK AND CPCP WORK CARD ACCOMPLISHMENT AT AIA.  MAINTENANCE FACILITY IN OSCODA, MI.  WORK ORDER NR 106-187, NON ROUTINE CARD NR 34234, CPCP TASK NR C53-120-04-01.
